# SDR QXEA2010012600057

- Difficulty date: January 20, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 7,832 hours, 8,366 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 697071272
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP DE-ICE CAUTION LT ILLUMINATED WHENEVER NR1 PROP DEICE GREEN LIGHT ON. LT GOES OUT WITH NR 2 DEICE OPERATING. DIVERTED, LANDING UNEVENTFUL. REPLACED NR 1 PROP DEICE LEADS (ALL 6) AND CALIBRATION AND FUNCTIONAL CHECK OF NR1 PROP IS GOOD IAW AMM TASK 61-10-06-000-805 AND 61-10-06-400-805. RETURNED TO SERVICE.
